# SDR ABXA202109021086

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 88,536 hours, 40,521 cycles
- Engine: Ge CF680A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 98051147
- Condition: Uncontrollable
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH ENGINE START VALVE UNCOMMANDED POSITION DURING START, ABORTED START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED # 2  ENG. START VALVE PER AMM 80-11-02. OPS CK GOOD. AIRCRAFT RELEASED FOR FLIGHT.
